# SDR COMA0360110

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 13,512 hours, 13,697 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 9458 AILERON MASTER CAUTION, T/O ABORTED.FOUND AILERON TRIM OUT OF THE TAKE OFF RANGE.
